Alert archive / Ohio / Flash Flood Warnings in 2017

Flash Flood Warning 40, NWS Wilmington, OH

June 13, 2017Franklin County, Licking County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 13, 2017, 10:26 AM EDT for Franklin County, Licking County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2017, 10:26 AM EDT (14:26 UTC)
Expired
Jun 13, 2017, 1:30 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 116 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1831 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1831 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

262 
WGUS51 KILN 131426 RRA
FFWILN
OHC049-089-131730-
/O.NEW.KILN.FF.W.0040.170613T1426Z-170613T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1026 AM EDT TUE JUN 13 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northeastern Franklin County in central Ohio...
  Southwestern Licking County in central Ohio...

* Until 130 PM EDT.

* At 1026 AM EDT, radar indicated that thunderstorms had produced
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen. Heavy rain continues to fall with another inch 
  possible. Runoff from this excessive rainfall will cause flash 
  flooding to occur.

* Some locations that will experience flooding include...
  Columbus, Reynoldsburg, Gahanna, Pataskala, Beechwood Trails,
  Summit Station, Granville South, Etna, New Albany, Jersey,
  Kirkersville, Alexandria and State Route 310 at State Route 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3993 8256 3994 8280 3994 8283 4012 8281
      4011 8256

$$

Novak
1 follow-up statement
063 
WGUS71 KILN 131537
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1137 AM EDT TUE JUN 13 2017

OHC049-089-131547-
/O.CAN.KILN.FF.W.0040.000000T0000Z-170613T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin OH-Licking OH-
1137 AM EDT TUE JUN 13 2017

...THE FLASH FLOOD WARNING FOR NORTHEASTERN FRANKLIN AND SOUTHWESTERN
LICKING COUNTIES IS CANCELLED...

The heavy rain has ended and flooding is no longer expected to pose a
threat.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3993 8256 3994 8280 3994 8283 4012 8281
      4011 8256

$$

Novak

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 9:19 AM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 13, 9:19 AM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
919 AM EDT Tue Jun 13 2017

.SYNOPSIS...
A warm and moist air mass will remain in place across the region
through Thursday. This will lead to periods of thunderstorms
through mid week along with the possibility for locally heavy
rainfall.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Increased precipitation chances and QPF this morning. A warm
and humid airmass is in place and moisture transport vectors
support slow moving storms especially across southeastern
portions of the forecast area. Due to this added heavy rain
mention to the forecast as well.

Made only minor adjustments to temperatures today. High
temperatures will generally be in the upper 80s to low 90s
across the region. The lower temperatures will be across
southern portions of the region where more cloud cover and
thunderstorm activity will be located. With precipitation,
temperatures could be quite variable.

Given CAPE values, cannot rule out some isolated damaging winds
or large hail, however expect the main threat today to be flash
flooding.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
The higher res convective allowing models are fairly consistent
we should see a decreasing trend in the pcpn coverage by this
evening. However, with some lingering instabilities, will hang
on to a slight chance of pops through the overnight hours. Some
of the models are suggesting some developing showers and
thunderstorms late tonight into Wednesday morning along a low
level convergent boundary across western portions of our fa.
Will therefore allow for increasing chance pops across our west
through the morning hours and then have chance pops across the
entire fa through the afternoon as we further destabilize
through the day and a weakening boundary sags down across the
region. We will again be in a light flow regime so expect
locally heavy rainfall on Wednesday. Given the good instability,
we will also have the the possibility for isolated severe wind
gusts once again. Highs on Wednesday will be in the mid to upper
80s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
An active pattern through most of the long term will take hold as
multiple upper level disturbances move across the area with a cold
front pushing through late Sunday. Most of the long term will also
be characterized by warm/ above normal temperatures with
temperatures falling slightly below normal starting at the end of
the long term. This pattern of warm above normal temperatures this
week followed by a cooling trend starting next week has been
consistent with both the GEFS and GEPS showing falling height
anomalies by the beginning of next week.

Looking at the details, shows that an upper level low will open up
the long term near Manitoba and will be slowly pushing east with
upper level ridging beginning to take hold over northern Mexico. A
cold front will also be stalled across northeastern Ohio at this
time before starting to wash out. Wednesday night the chance of
showers and thunderstorms will remain, but coverage will likely
decrease in the evening as daytime heating is lost. Even overnight
though GFS forecast soundings do show some instability which will
allow the chance of precipitation to continue (along with PWATs
around 1.60"). Early Thursday morning, the upper level low over
Manitoba will allow pockets of PV to wash over the area. By Thursday
afternoon forecast soundings again destabilize with ML CAPE values
on the GFS between 1000 J/kg and 1800 J/kg. Mean SFC-6 km flow
remains very weak at about 15kts and with PWATs approaching 1.70"
(above the 90th percentile for this time of year) heavy rain appears
to be the primary threat. Omega values also light up Thursday with
the passage of the PV. Given the upper level lift, high PWAT values,
and instability have nudged PoPs up for Thursday.

Thursday night into Friday there will likely be a break in the
precipitation at some time due to weak subsidence on the back side
of the departing shortwave. Drier air also temporarily filters in
Friday morning with PWATs falling to around 1.10". PWATs will begin
to tick upwards Friday afternoon with forecast soundings again
starting to destabilize. Overall am thinking spotty coverage Friday
afternoon with dry air remaining in forecast soundings, but given
the destabilization in the forecast soundings have kept low end PoP
chances in the forecast.

Saturday into Sunday the upper level low that was over Manitoba will
have pushed east into Ontario with a cold front extending southwest.
Forecast soundings continue to advertise the chance of rain Saturday
due to sufficient instability and moisture present. It should be
noted that models have struggled with exactly how to handle this
low, but the overall answer of a wet weekend appears to be becoming
clearer. The ECMWF actually brings a weak prefrontal system through
Saturday afternoon with the main cold front sweeping through late
Sunday/ early Monday. The GFS doesn't really have this second piece
of energy, but still pushes the cold front through around the same
time as the ECMWF and CMC. Monday, surface high pressure will build
in from the north with drying conditions.

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
We are still seeing some spotty thunderstorms persisting this
morning so will just start with a VCTS at the northern TAF
sites. As we destabilize through late morning and into early
morning, expect thunderstorm activity to become more widespread
and will cover the most favorable time through early to mid
afternoon with a tempo group for thunder. Most of this activity
looks to be diurnally driven so will allow for pcpn to taper off
late this afternoon into early evening. A weak front will drop
down from the north later tonight and this could lead to a
chance of thunder toward the end of the TAF period for the
northern TAF sites but chance appears low enough at this point
to keep the mention out of the TAFs.

OUTLOOK...Thunderstorms possible Tuesday night through Thursday
and then again on Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...Novak
SHORT TERM...JGL
LONG TERM...Haines
AVIATION...JGL
Hazardous weather outlook, Jun 13, 10:21 AM EDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1021 AM EDT Tue Jun 13 2017

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>046-
051>053-060>062-070-071-077-078-141430-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Preble-Montgomery-
Greene-Butler-Warren-Hamilton-Clermont-
1021 AM EDT Tue Jun 13 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...Today and Tonight.

Scattered thunderstorms today will be capable of producing locally
heavy rainfall, isolated large hail, and isolated damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Occasional thunderstorms are expected Wednesday into Thursday. Some
of these storms will be capable of producing locally heavy rainfall
and isolated damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather conditions.

KYZ099-100-OHZ054>056-063>065-072>074-079>082-088-141430-
Mason-Lewis-Madison-Franklin OH-Licking-Fayette OH-Pickaway-
Fairfield-Clinton-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto-
1021 AM EDT Tue Jun 13 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Scattered thunderstorms today will be capable of producing locally
heavy rainfall, isolated large hail, and isolated damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Occasional thunderstorms are expected Wednesday into Thursday. Some
of these storms will be capable of producing locally heavy rainfall
and isolated damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather conditions.

In the hours before

Local storm report, Jun 13, 8:56 AM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
856 AM EDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     FLASH FLOOD      1 SE CEDARVILLE         39.73N 83.80W
06/13/2017                   GREENE             OH   LAW ENFORCEMENT

            HIGH WATER AT 72 AND TURNBULL ROAD

&&

JGIBSON
Special weather statement, Jun 13, 9:19 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
919 AM EDT TUE JUN 13 2017

OHZ063-072-131345-
Fayette OH-Clinton OH-
919 AM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAYETTE AND
NORTHEASTERN CLINTON COUNTIES UNTIL 945 AM EDT...

At 919 AM EDT, radar indicated a strong thunderstorm near Washington
Court House, moving southeast at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Washington Court House, Sabina, Staunton, Good Hope, Rock Mills, New
Martinsburg and Jasper Mills.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3949 8367 3962 8352 3950 8328 3938 8348
TIME...MOT...LOC 1319Z 311DEG 8KT 3951 8353

Hickman
Special weather statement, Jun 13, 9:47 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
947 AM EDT TUE JUN 13 2017

OHZ063-072-131415-
Fayette OH-Clinton OH-
947 AM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAYETTE AND EAST
CENTRAL CLINTON COUNTIES UNTIL 1015 AM EDT...

At 946 AM EDT, radar indicated a strong thunderstorm east of
Sabina, moving southeast at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Very heavy rain...

Locations impacted include...
Washington Court House, Staunton, Good Hope, New Martinsburg, Jasper
Mills and Rock Mills.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3938 8364 3949 8361 3953 8354 3950 8335
      3938 8337
TIME...MOT...LOC 1346Z 302DEG 11KT 3942 8353

Hickman
Special weather statement, Jun 13, 10:07 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1007 AM EDT TUE JUN 13 2017

OHZ063-080-131430-
Highland OH-Fayette OH-
1007 AM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL FAYETTE AND
NORTHEASTERN HIGHLAND COUNTIES UNTIL 1030 AM EDT...

At 1006 AM EDT, radar indicated a strong thunderstorm over Leesburg,
moving southeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Very heavy rain...

Locations impacted include...
Greenfield, Leesburg, Highland, East Monroe, New Martinsburg and
Paint Creek State Park.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3935 8361 3941 8357 3941 8339 3928 8338
      3928 8339 3927 8339 3926 8338 3924 8338
      3920 8352
TIME...MOT...LOC 1406Z 323DEG 14KT 3937 8353

Hickman
Special weather statement, Jun 13, 10:12 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1012 AM EDT TUE JUN 13 2017

OHZ055-064-065-131500-
Fairfield OH-Franklin OH-Pickaway OH-
1012 AM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...NORTHWESTERN
FAIRFIELD AND NORTH CENTRAL PICKAWAY COUNTIES UNTIL 1100 AM EDT...

At 1012 AM EDT, radar indicated a strong thunderstorm near Ohio State
University, moving southeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 30 mph...
Nickel size hail...
Very heavy rain...

Locations impacted include...
Columbus, Reynoldsburg, Grove City, Upper Arlington, Hilliard,
Pickerington, Bexley, Canal Winchester, Groveport, South Bloomfield,
Ohio State University, Lake Darby, Whitehall, Grandview Heights,
Obetz, Commercial Point, Urbancrest, Valleyview, Marble Cliff and
Lockbourne.

This includes the following Interstates...
 I-70 in Ohio between mile markers 90 and 112.
 I-71 in Ohio between mile markers 96 and 113.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3992 8323 4007 8309 3992 8275 3972 8300
TIME...MOT...LOC 1412Z 310DEG 13KT 3995 8308

Novak
Local storm report, Jun 13, 10:13 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1013 AM EDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     HAIL             WSW LINCOLN VILLAGE     39.95N 83.14W
06/13/2017  M0.88 INCH       FRANKLIN           OH   AMATEUR RADIO

&&

JGIBSON

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:13 AM EDTSpecial Weather StatementILNClinton32 min
Jun 13, 6:19 AM EDTSpecial Weather StatementILNRoss26 min
Jun 13, 6:22 AM EDTSpecial Weather StatementILNFairfield23 min
Jun 13, 6:51 AM EDTAreal Flood AdvisoryILNRoss84 min
Jun 13, 6:59 AM EDTFlash Flood WarningILNRoss3 hr
Jun 13, 8:05 AM EDTAreal Flood AdvisoryILNClark, Greene115 min
Jun 13, 8:30 AM EDTSpecial Weather StatementILNFayette30 min
Jun 13, 8:32 AM EDTAreal Flood AdvisoryILNClark, Fayette, Greene, Madison118 min
Jun 13, 8:49 AM EDTFlash Flood WarningILNFayette, Greene, Madison3 hr
Jun 13, 9:19 AM EDTSpecial Weather StatementILNFayette26 min
Jun 13, 9:40 AM EDTAreal Flood AdvisoryILNClinton, Fayette2 hr
Jun 13, 9:43 AM EDTAreal Flood AdvisoryILNFranklin, Licking3 hr
Jun 13, 9:47 AM EDTSpecial Weather StatementILNFayette28 min
Jun 13, 10:06 AM EDTFlash Flood WatchILNAdams, Brown, Clinton, Fairfield, Fayette, Franklin and 8 more7 hr
Jun 13, 10:07 AM EDTSpecial Weather StatementILNHighland23 min
Jun 13, 10:12 AM EDTAreal Flood AdvisoryILNHocking2 hr
Jun 13, 10:12 AM EDTSpecial Weather StatementILNFranklin48 min
Jun 13, 10:20 AM EDTAreal Flood AdvisoryILNFayette, Highland115 min
Jun 13, 10:26 AM EDTFlash Flood WarningILNHocking3 hr
Jun 13, 10:30 AM EDTAreal Flood AdvisoryILNFranklin3 hr
Jun 13, 10:37 AM EDTSpecial Weather StatementILNHighland38 min
Jun 13, 10:38 AM EDTSpecial Weather StatementILNHighland52 min
Jun 13, 11:08 AM EDTSpecial Weather StatementILNHamilton52 min
Jun 13, 11:30 AM EDTSpecial Weather StatementILNHighland45 min
Jun 13, 11:44 AM EDTSevere Thunderstorm WarningILNButler, Hamilton46 min
Jun 13, 11:48 AM EDTSpecial Weather StatementILNClermont42 min
Jun 13, 12:19 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren26 min
Jun 13, 12:23 PM EDTSpecial Weather StatementILNClermont37 min
Jun 13, 12:29 PM EDTSpecial Weather StatementILNClermont31 min
Jun 13, 12:42 PM EDTSpecial Weather StatementILNMontgomery33 min
Jun 13, 12:44 PM EDTSevere Thunderstorm WarningILNButler, Warren31 min
Jun 13, 12:48 PM EDTSpecial Weather StatementILNMontgomery27 min
Jun 13, 12:54 PM EDTSpecial Weather StatementILNMiami36 min
Jun 13, 12:59 PM EDTSpecial Weather StatementILNClinton31 min
Jun 13, 1:06 PM EDTSpecial Weather StatementILNMontgomery24 min
Jun 13, 1:09 PM EDTSpecial Weather StatementILNWarren21 min
Jun 13, 1:12 PM EDTSpecial Weather StatementILNBrown33 min
Jun 13, 1:15 PM EDTAreal Flood AdvisoryILNClermont2 hr
Jun 13, 1:18 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Warren117 min
Jun 13, 1:20 PM EDTAreal Flood AdvisoryILNMiami, Montgomery115 min
Jun 13, 1:26 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery34 min
Jun 13, 1:33 PM EDTAreal Flood AdvisoryILNClermont117 min
Jun 13, 1:43 PM EDTAreal Flood AdvisoryILNBrown2 hr
Jun 13, 1:43 PM EDTSpecial Weather StatementILNGreene32 min
Jun 13, 1:43 PM EDTSevere Thunderstorm WarningILNClinton21 min
Jun 13, 1:51 PM EDTSpecial Weather StatementILNChampaign24 min
Jun 13, 1:53 PM EDTSpecial Weather StatementILNBrown37 min
Jun 13, 1:54 PM EDTSpecial Weather StatementILNBrown36 min
Jun 13, 1:56 PM EDTSpecial Weather StatementILNDelaware34 min
Jun 13, 2:01 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami30 min
Jun 13, 2:03 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami117 min
Jun 13, 2:15 PM EDTSpecial Weather StatementILNFayette30 min
Jun 13, 2:39 PM EDTSpecial Weather StatementILNUnion21 min
Jun 13, 3:08 PM EDTSpecial Weather StatementILNUnion22 min
Jun 13, 4:11 PM EDTSpecial Weather StatementILNLicking19 min
Jun 13, 6:13 PM EDTSevere Thunderstorm WarningILNHardin47 min
Jun 13, 6:42 PM EDTSpecial Weather StatementILNMercer33 min
Jun 13, 6:56 PM EDTSevere Thunderstorm WarningILNHardin, Logan, Union49 min
Jun 13, 6:58 PM EDTAreal Flood AdvisoryILNHardin2 hr
Jun 13, 7:02 PM EDTSpecial Weather StatementILNShelby28 min
Jun 13, 7:04 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer41 min
Jun 13, 7:22 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer, Shelby113 min
Jun 13, 7:25 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby35 min
Jun 13, 7:30 PM EDTSpecial Weather StatementILNLogan30 min
Jun 13, 7:41 PM EDTFlash Flood WarningILNHardin2 hr
Jun 13, 7:50 PM EDTSpecial Weather StatementILNLogan25 min
Jun 13, 7:57 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Shelby48 min

Nearby

Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.